Hypersurfaces intégrales des feuilletages holomorphes
Annales de l'Institut Fourier, Volume 42 (1992) no. 1-2, p. 49-72
Let Ω be a germ at 0C n of holomorphic 1-differential form which satisfy the integrability condition ωdω=0. Moreover assume that Ω is not dicritical, i.e. for each analytic surface Z, not integral for Ω, we can find in a neighborhood of 0, at most a finite number of germs of analytic curves (Γ i ,P i ), integral for Ω, such that ΓZ and P i ZSingω. Then there exists a germ of analytic hypersurface integral for Ω.
Soit ω un germe en 0C n de 1-forme différentielle holomorphe, satisfaisant la condition d’intégrabilité ωdω=0 et non dicritique, i.e. sur toute surface Z non intégrale de ω, on ne peut tracer, au voisinage de 0, qu’un nombre fini de germes de courbes analytiques (Γ i ,P i ), intégrales de ω, avec P i ZSingω. Alors ω possède un germe d’hypersurface analytique intégrale.
@article{AIF_1992__42_1-2_49_0,
     author = {Cano, Felipe and Mattei, Jean-Fran\c cois},
     title = {Hypersurfaces int\'egrales des feuilletages holomorphes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {42},
     number = {1-2},
     year = {1992},
     pages = {49-72},
     doi = {10.5802/aif.1286},
     mrnumber = {93h:32043},
     zbl = {0762.32018},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1992__42_1-2_49_0}
}
Hypersurfaces intégrales des feuilletages holomorphes. Annales de l'Institut Fourier, Volume 42 (1992) no. 1-2, pp. 49-72. doi : 10.5802/aif.1286. https://aif.centre-mersenne.org/item/AIF_1992__42_1-2_49_0/

[1] J.M. Aroca, H. Hironaka, J.L. Vicente, The theory of the maximal contact, Mem. Mat. Inst. Jorge Juan, Madrid, 29 (1975). | MR 56 #3344 | Zbl 0366.32008

[2] J.M. Aroca, H. Hironaka, J.L. Vicente, Desingularization theorems, Mem. Mat. Inst. Jorge Juan, Madrid, 30 (1975). | MR 80h:32027 | Zbl 0366.32009

[3] C.A. Briot, J.C. Bouquet, Recherches sur les fonctions définies par des équations différentielles, J. Ec. Polytechnique, 36 (1856), 133-198.

[4] C. Camacho, Quadratic forms and the separatrix theorem for singular surfaces, preprint IMPA, Rio de Janeiro, Brésil.

[5] C. Camacho, P. Sad, Invariant varieties through singularities of holomorphic vector fields, Ann. of Math., 115 (1982), 579-595. | MR 83m:58062 | Zbl 0503.32007

[6] F. Cano, Desingularization strategies for three-dimensional vector fields, Lect. Notes in Math. 1259, Springer-Verlag, 1987. | MR 90i:32020a | Zbl 0686.14008

[7] F. Cano, Local and global results on the desingularization of three-dimensional vector fields, Asterisque, 150-151 (1987), 15-58. | MR 89e:14013 | Zbl 0645.14005

[8] F. Cano, Réduction des singularités des feuilletages holomorphes, C.R. Acad. Sci. Paris, t. 307, série I, (1988), 795-798. | MR 90g:32015 | Zbl 0669.32007

[9] F. Cano, Dicriticalness of a singular foliation. Proceedings, México 1986, Holomorphic Dynamics (X. Gómez-Mont, J. Seade, A. Verjovski (Eds), Lect. Notes in Math., 1345 (1988), 73-95. | MR 89m:57026 | Zbl 0686.58026

[10] F. Cano, Foliaciones singulares dicríticas, Mem. Real Acad. Ciencias Exactas, Físicas y Naturales, serie Ciencias Exactas, t. XXIV (1989).

[11] F. Cano, Reduction of the singularities of non-dicritical singular foliations. Dimension three, Am. J. of Math., to appear. | Zbl 0786.32023

[12] F. Cano, D. Cerveau, Le problème de la séparatrice : une conséquence de la réduction des singularités des feuilletages, C.R. Acad. Sci. Paris, t. 307, série I, (1988), 387-390. | MR 89m:58151 | Zbl 0656.57019

[13] F. Cano, D. Cerveau, Desingularization of non-dicritical holomorphic foliations and existence of separatrices, Acta Mathematica, to appear, (1991). | Zbl 0771.32018

[14] J. Cano, The Newton-Puiseux Method for finding solutions of a Pfaffian form, Preprint, Univ. Valladolid.

[15] D. Cerveau, J.F. Mattei, Formes intégrables holomorphes singulières, Astérisque, 97 (1982). | MR 86f:58006 | Zbl 0545.32006

[16] V. Cossart, J. Giraud, U. Orbanz, Resolution of Surface Singularities. Three lectures with an Appendix by H. Hironaka edited by U. Orbanz, Lect. Notes in Math., 1101, Springer-Verlag, 1984. | Zbl 0553.14003

[17] H. Dulac, Recherche sur les fonctions définies par des équations différentielles, J. Ec. Polytechnique, 2, 9 (1904), 1-125.

[18] H. Dulac, Intégrales d'une équation différentielle dans le voisinage d'un point singulier, Ann. Univ. Grenoble, t. XVII, (1905), 1-51. | JFM 36.0390.02

[19] X. Gómez-Mont, I. Luengo, Germs of holomorphic vector fields in C3 without a separatrix, Invent. Math., en prensa. | Zbl 0774.32019

[20] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characterictic zero, Ann. of Math., 79 (1964), 109-306. | MR 33 #7333 | Zbl 0122.38603

[21] H. Hironaka, Introduction to the Theory of Infinitely Near Singular Points, Mem. Mat. Inst. Jorge Juan, Madrid, 28 (1975). | Zbl 0366.32007

[22] H. Hironaka, Characteristic polyhedra of the singularities, J. Math. Kyoto Univ., 7, 3 (1968). | Zbl 0159.50502

[23] Jouanolou, Equations de Pfaff algébriques, Lect. Notes in Math., 708, Springer-Verlag (1979). | MR 81k:14008 | Zbl 0477.58002

[24] A. Kabila, Formes intégrables à singularités lisses : Conditions de Whitney, équisingularité, µ-constant, Thèse, Univ. Dijon, (1983).

[25] A. Kabila, Formes intégrables à lieu singulier lisse, C. R. Acad. Sci. Paris, 298, I (1984), 11. | MR 85h:58008 | Zbl 0574.32016

[26] I. Kupka, Singularities of integrable Pfaffian forms, Proc. Natl. Acad. Sci. USA, 52 (1964), 1431-1432. | MR 30 #3427 | Zbl 0137.41404

[27] J.F. Mattei, Modules de feuilletages holomorphes singuliers : I équisingularité, Invent. Math., 103 (1991), 297-325. | MR 92f:32056 | Zbl 0709.32025

[28] J.F. Mattei, R. Moussu, Holonomie et intégrales premières, Ann. Sci. Ec. Norm. Sup., 4, t. 13 (1980), 469-523. | Numdam | MR 83b:58005 | Zbl 0458.32005

[29] J. Sauloy, Réduction des singularités d'une surface conditionnées par un feuilletage, Prépubl. URA Topol. Géom. Univ. Toulouse 3, en préparation.

[30] A. Seidenberg, Reduction of the singularities of the differential equation Ady = Bdx, Am. J. of Math., (1968), 248-269. | MR 36 #3762 | Zbl 0159.33303

[31] Siu, Techniques of extension of analytic objects. Lect. Notes in Pure and Applied Math., vol. 8, M. Dekker Inc., New York, 1974. | MR 50 #13600 | Zbl 0294.32007

[32] O. Zariski, Studies in equisingularity I, Am. J. of Math., 87 (1965), 507-536. | MR 31 #2243 | Zbl 0132.41601